i ve been dizzy for the last 5 hours and i ve been taking antibiotic for tghe last week amoxcicilin because my dr said i had ear infection.could it be the cause why am i dizzy today plus i am anemic and in my 5th day of my period?
Person's Gender: Female
Person's Age: 29
Hello, welcome to Justanswer, I will try to assist you with your medical question, and any medical information you seek
If you have an ear infection it could be the cause of the dizziness you are experiencing
but i ve been on amoxcicilin for a week and wasn't dizzy for the last 5 days?
These are likely the effects of a viral infection causing inflammation, it usually takes time to subside,
ok what should i do to feel better?
The antivert has not helped?
i tiik one 3 hours ago.
can i take another one?
it helped a bit
What dose did you take?
Are you there?
Sorry, I think I got disconnected
I apologize, I got disconnected from the chat session. the recommended dose to treat these symptoms is 25mg/ 4 times a day, which should not be exceeded
U.S. Licensed Physician, general surgery and internal medicine experience
Please see last reply above